# SDR USAA2012033000006

- Difficulty date: March 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480042206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CORROSION ON L2 SILL PLATE AT FR68, S23L, Z-500, Y1292.  REPAIRED L2 SILL  IAW SRM 51-42-11, 51-72-11 & EA 202078.
